Just posting my story

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)?
Canada

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
Google Search

What is your current age, height, weight?
26, 6’1, 180 lb

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
Propecia

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
1

What condition was being treated with the drug?
Hair Loss

For how long did you take the drug (weeks/months/years)? A few weeks at most

Date when you started the drug? 2015

Date when you quit the drug? 2015

Age when you quit? 18

How did you quit (cold turkey or taper off)? Cold Turkey

How long into your usage did you notice the onset of side effects? Immediately

What side effects did you experience that have yet to resolve since discontinuation? Loss of facial hair, genitals atrophied and constantly tight and retracted, numbness, erectile dysfunction, spider veins.

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
Loss of Libido / Sex Drive
[x ] Erectile Dysfunction
[x ] Complete Impotence
[x ] Loss of Morning Erections
[ x] Loss of Spontaneous Erections
Loss of Nocturnal Erections - Don’t know
[x ] Watery Ejaculate
[x ] Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility - Don’t know

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

I did have these mental side effects. The brain fog felt like I was stoned 24/7 and lasted for about a year. They’ve since resolved.

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
[x ] Penis curvature / rotation on axis
Testicular Pain
[x ] Testicular Shrinkage / Loss of Fullness
[x ] Genital numbness / sensitivity decrease
Weight Gain
[x ] Gynecomastia (male breasts) developed puffiness and a lump behind my left nipple
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss I suffered unprecedented hair loss during the crash.
[x ] Frequent urination
Lowered body temperature

Other (please explain)

In a nutshell, it’s mostly sexual and physical. Erectile dysfunction, numbness, atrophy, tissue changes, gyno lump, loss of facial hair, testicular atrophy, numbness, and retraction.

My testicles were constantly moving for a while after I took fin, but not anymore.

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?

Clomid, Nolvadex. I plan to try Dostinex soon.

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?

I had no pre drug blood tests. Now my hormones are normal, although prolactin tends to be on the upper end of normal or slightly higher. DHEA is also sometimes high although I do not see this as a concern.

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

I suffered erectile dysfunction and unexplained numbness immediately upon taking the pills. I did not link them with the drug as I was unaware of their existence. I stopped for unrelated reasons. A day after that I crashed completely. My penis and testicles became completely numb and retracted into my body. My testicles were atrophying horribly and painfully for a week, after which they stabilized, although the numbness is still there and they are still often retracted. I also suffered from penile pain overnight for a few nights, which is now gone. I also lost a lot of my facial hair, and it has never recovered.

The vein on my penis is now far less prominent, as there is much less blood flow there. I also developed spider veins very rapidly over the few days that I crashed and suffered penile and testicular pain. The veins have never gone away.

I now have a bulging varicocele in addition to my penile spider veins. Either this was not there before, or it was there but masked because my testicles were much bigger. If that’s the case then it would show just how much they must have shrunk

Currently I suffer from almost complete impotence, numbness, penile spider veins, penis shrinkage/ loss of penile weight, bendiness. My testicles are still atrophied although they have remained within normal range, and they are numb, so if I’m kicked I feel nothing.

Right now I’m on my third dose of Alfuzosin/ Uroxatral, which doesn’t seem to be doing much at this point, and I plan to try Dostinex in a few days.

Self-reporting template - ONLY USE FOR FUTURE POSTS TO REPORT ANY TRIALS OF TREATMENTS, NOT YOUR INITIAL MEMBER STORY

  1. Name of the therapy/substance:
    • Dosage:
    • How often you took it:
  2. Status
    • Still using [ ]
    • Stopped with no lasting change to initial symptoms [ ]
    • Stopped with persistent change to symptoms [ ]
  3. Duration of use: Days [ ] Months [ ] Years [ ]
  4. Response when you started:
    • Greatly improved [ ]
    • Slightly improved [ ]
    • Stayed the same [ ]
    • Slightly worsened [ ]
    • Greatly worsened [ ]
  5. Current response (if you’re still using the therapy/substance) OR Response in the time before you stopped the treatment
    • Greatly improved [ ]
    • Slightly improved [ ]
    • Stayed the same [ ]
    • Slightly worsened [ ]
    • Greatly worsened [ ]
  6. Lasting changes to initial symptoms after cessation (if you have stopped for more than 3 weeks)
    • Greatly improved [ ]
    • Slightly improved [ ]
    • Stayed the same [ ]
    • Slightly worsened [ ]
    • Greatly worsened [ ]
1 Like

Sorry to hear. Thanks for sharing. It helps others know they are not alone.

For those reading and dealing with issues, I would encourage you to share your story.

2 Likes

I have your exact symptoms my man

1 Like

It sucks man.

1 Like

You are an unbelievable fighter!

Hope once we can profit from prostate cancer research and AR Level can be normalized and complex issues go away. Not only for hazardous psycho drugs I hope for an offlable prescription, that we all can profit from it. If something goes wrong in my case I give a shit for it.

The developers of this drug knew very well that this inhuman biohazard :biohazard: can shrink men’s penis and testicles from the beginning. Nothing about this on the liers leaflet.
Like the darkest times in human history they only have cynism for the victims. The authorities denying everything. All the pharma cartel members sell the generics.

It’s an incredible story that we all have been gaslighted after 30 years proscar is on the market, 20 years with the first yahoo group and more than ten years with the first papers about long lasting effects.

2 Likes

You’re incredibly strong to be able to deal with these symptoms for so many years and from such a young age. I have some of the same symptoms and know how devastating it can be. Hopefully with research we can find a cure.

1 Like